Statistical mechanics of parafermi systems

Richard, J. L. ; Sudarshan, E. C. G. (1973) Statistical mechanics of parafermi systems Journal of Mathematical Physics, 14 (9). pp. 1170-1175. ISSN 0022-2488

Full text not available from this repository.

Official URL:

Related URL:


The statistical mechanics of a collection of parafermi harmonic oscillators considered as a canonical ensemble is examined. The factorization property of the corresponding partition function selects the representations of the parafermi ring allowed to furnish the energy levels of the oscillators. While the representations corresponding to Green's ansatz are in an obvious way perfect candidates, it is shown however that, contrary to expectations, they do not exhaust all the possibilities. The general conditions on the representations are given and special families of representations are outlined.

Item Type:Article
Source:Copyright of this article belongs to American Institute of Physics.
ID Code:51135
Deposited On:27 Jul 2011 12:43
Last Modified:27 Jul 2011 12:43

Repository Staff Only: item control page